# SDR CALA2024050201296

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 69,435 hours, 24,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR BATTERY POWER SUPPLY M1675 IN THE FWD GALLEY AREA WILL NOT CHARGE. SUPPORT TASK NSA EMX N/R 00272.
